MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; HUMAN CHORIONIC GONADOTROPIN IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; HUMAN CHORIONIC GONADOTROPIN IMMUNOASSAY
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside of the u.S.Reported observation of depressed immulite 2000 hcg results which were discordant relative to replicate testing.The ifu states in the interpretation of results section: "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reports observation of depressed immulite 2000 hcg results which were discordant relative to replicate testing.The customer obtained initial immulite 2000 hcg results for two patients which were above the assay's 95% reference range for nonpregnant females.Repeat testing using the same method and instrument produced lower results, which was considered discordant relative to clinical expectation.There are no allegations of patient intervention or adverse health consequences due to the discordant hcg result.
 
Additional Manufacturer Narrative
Mdr 1219913-2022-00321 was initially filed on 2022-09-30.Additional information, 2022-12-01: siemens has concluded the investigation.A customer from outside of the u.S.Reported observation of depressed immulite 2000 hcg results which were discordant relative to repeat testing.The customer had observed disagreement between hcg test replicates for certain patients.Local service personnel replaced the sample arm motor, sample level-sense pcb, and cable on the immulite 2000 xpi analyzer, but the reported issue continued.Siemens reviewed internal test data for the involved hcg kit lot and all data were found to be well within acceptable limits.A review of customer complaints revealed only one other complaint for the reagent lot, which was resolved locally by service intervention.Based on the review of the customer and internal data, siemens provided some additional hardware recommendations for this customer's system.These recommendations represent normal troubleshooting and/or maintenance actions for an issue of this nature.Following instrument service, precision testing was performed using tsh and hcg assays as indicators.Results for both assays demonstrated acceptable precision.No additional issues were reported.A product performance issue has not been identified.Note: in section h6, the codes for investigation findings and investigation conclusion have been updated.

Brand Name
IMMULITE 2000 HCG
Common Device Name
HUMAN CHORIONIC GONADOTROPIN IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
gwynedd, LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
gwynedd, LL55 4EL
UK   LL55 4EL
Manufacturer Contact
barry
333 coney street
east walpole, MA 02032
5082985306
MDR Report Key15525508
Report Number1219913-2022-00321
Device Sequence Number2506681
Product Code DHA
UDI-Device Identifier00630414961132
UDI-Public00630414961132
Combination Product (Y/N)N
Initial Reporter CountryUP
PMA/510(K) Number
K990222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberN/A
Device Catalogue Number10381206
Device Lot Number470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date10/01/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale